# SDR 96UAL900918

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7277U
- Make and model: Boeing 727222
- Aircraft serial: 21424
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 35200015
- Condition: Overheated
- Location: Aft Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL IN AFT GALLEY.  *S/D*  BURNING SMELL ISOLATED TO AFT LOWER COFFEEMAKER.  REPLACED COFFEEMAKER.
